# SDR DALA14010249210

- Difficulty date: February 13, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,513 hours, 26,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME BS 1344, BETWEEN L29L AND 29R CORRODED.  CUT OUT DAMAGE.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED FRAME IAW SRM 53-00-01, 53-10-02, FIG 2.
